# SDR SIMA20160105001

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 38,880 hours, 35,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING, EXT EMER LIGHT INOPERATIVE.  R & R BULB RT WING LIGHT EMER IAW AMM 33-50-10.  NO DEFECT NOTED.
